if i'm pregnant will pain pills harm the child???
my fiance and i had sex for the first time a few days ago. i was ovulating, not on birth control, and we used the pull-out method. i'm now concerned i may be pregnant because i also have the very early signs (constipation, minor cramping in the lower abdomen similar to when i'm on my period, etc). however, i take 1.5 pills of hydrocodone/ibuprofen a day for pain, as well as about 2 advil in the mornings. i'm concerned this may cause me to have a miscarriage if i am pregnant?? or that it may harm my fetus? but i can't cut the pain pills out cold turkey! please help!?
thanks! i've switched to tylenol in the mornings and i still take 1 hydrocodone/ibuprofen in the evenings. although we weren't planning on having sex until marriage and wanted to wait a few years to have kids, if i am pregnant i would be thrilled! but now i guess i have to wait a few weeks to take the test...and then if i am confirmed pregnant i will ask my dr. about pain meds.
I was going to have my wisdom teeth out while I was pregnant and they said they would give me hyrocodone or percaset and said that taking it for a few days would not cause harm but I dont know about long term use
If all you are taking is 1-2 Vicoprofen a day, then you don't need it at all. Stop, and take Tylenol instead. If you can't stop, then you need to be honest with your doctor about your dependence issues.
Same for the Advil--try to stop. It would be better to take Tylenol.
It would be great to do this now, since you don't even know if you are pregnant. Get the pain issues under control before even considering pregnancy, b/c pregnancy will bring even more discomforts.
While some women can take hydrocodone during pregnancy, it is not a desirable thing to do, and is generally only done if the woman has been taking large amounts (and you are not taking large amounts) and it would be dangerous for her to go off cold turkey.
The occasional Vicodin will not hurt, but you are on Vicoprofen (hydrocodone and ibuprofen) and it would be better to stop taking the ibuprofen part. Try to get out of the habit of taking daily pain pills, if you can at all. It usually escalates. The more you take, the more you need. Vicious circle.
Hey if you start your own thread instead of posts that are almost 3 years old you have a better chance of getting an answer. If you think your are 7 weeks pregnant then take an HPT it should show up by now. And it would probly be a good idea to stop the pain meds......no one can tell you for sure if your baby will be affected but you should stop taking them now. Good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.